I am on Lisinopril .10 mg Dermatologist recently prescribed .25 mg of spironolactone. Is this safe?
age 55, female. I am on Lisinopril .10 mg…for three years. My dermatologist recently prescribed .25 mg of spironolactone. Is this safe to take the BP med in the morning and actone at night?
My family has a history of heart and stroke issues and I have high blood pressures as well. I have been diagnosed by my dermatologist with telogen effluvium for hair loss so dermatologist prescribed.25 mgs of actone. My pharmacist said you better talk to your doctor. What do u say?
Can you please elaborate on your medical history: ie: why are you being prescribed Lisinopril and why Spironolactone?
You are already taking Lisinopril, your hair loss problem should be addressed by stress reduction, diet and iron supplementation.
both the drugs are known to increase the levels of potassium in blood (hyperkalemia ) if taken together.
better to avoid taking them together. if at all you still have to take them,u need regular blood potassium level monitoring. so take them with care.
BOTH THESE DRUGS HAVE SYNERGISTIC EFFECTS AND TAKING THEM OVER A GAP OF 12 HOURS SHOULD BE FINE ACTUALLY. BUT CONSIDERING YOUR STRONG FAMILY HISTORY YOU SHOULD GO FIR ANOTHER ALTERNATIVE AS THIS MAY AGGRAVATE PRE EXISTING PROBLEMS
these tablets can be taken together ,but not for more days. only if these have to be used for a smaller periods of time,then it is safe. both having similar effects,can cause adverse effects like potassium retention,nausea,headaches